Differential and Integral Equations

A uniqueness and regularity criterion for Q-tensor models with Neumann boundary conditions

Francisco Guillén-González and María Ángeles Rodríguez-Bellido

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We give a regularity criterion for a $Q$-tensor system modeling a nematic Liquid Crystal, under homogeneous Neumann boundary conditions for the tensor $Q$. Starting of a criterion only imposed on the velocity field ${{\textbf{u}}}$ two results are proved; the uniqueness of weak solutions and the global in time weak regularity for the time derivative $(\partial_t {{\textbf{u}}},\partial_t Q)$. This paper extends the work done in [8] for a nematic Liquid Crystal model formulated in $({{\textbf {u}}},{{\textbf {d}}})$, where ${{\textbf {d}}}$ denotes the orientation vector of the liquid crystal molecules.

Article information

Differential Integral Equations, Volume 28, Number 5/6 (2015), 537-552.

First available in Project Euclid: 30 March 2015

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35B65: Smoothness and regularity of solutions 35K51: Initial-boundary value problems for second-order parabolic systems 35Q35: PDEs in connection with fluid mechanics 76A15: Liquid crystals [See also 82D30] 76D03: Existence, uniqueness, and regularity theory [See also 35Q30]


Guillén-González, Francisco; Rodríguez-Bellido, María Ángeles. A uniqueness and regularity criterion for Q-tensor models with Neumann boundary conditions. Differential Integral Equations 28 (2015), no. 5/6, 537--552. https://projecteuclid.org/euclid.die/1427744100

Export citation